# SDR UIEA9924

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT EK9990 - AMS/DXB - ATB - DURING TAKEOFF ROLL, AIRFRAME VIBRATION OCCURRED AT 160 KNOTS.  VIBRATION INCREASED AS AIRSPEED INCREASED.  ALL OTHER INDICATION NORMAL.  ON CLIMB-OUT, AMS CONTROL ADVISED THAT PIECES OF RUBBER WERE FOUND ON THE RUNWAY.  ATLAS AIR OPERATIONS CONTROL CENTER, JFK ADVISED CREW TO RETURN AMS.  MAINTENANCE FOUND NR 11 TIRE SEPARATED AND DAMAGE TO WHEEL WELL CONDUIT, TE FLAP RODS, BODY GEAR STEERING MODULE, SEVERAL FAIRING PANELS DAMAGED AND LOWER CHORD CRACKED AT STATION 1480.  ALL DAMAGED COMPONENTS/EQUIPMENT REPLACED.  ALL SYSTEM NOW OPERATIONAL.  (M)
